glyburide

Leigh Marsden
By Leigh Marsden Latest Reply 2008-07-02 14:48:48 -0500
Started 2008-06-29 09:50:44 -0500

since I have started taking glyburide, my blood tests have plummeted to 60-110. I took myself off of it for one day and I am going up to 230-296. So, I put myself back on it today. I am either hypoglycemic and totally anxiety attacked or high and feeling drunk with all the other side affects. Any suggestions or recommendation would be appreciated. Leigh


2 replies

kdroberts
kdroberts 2008-07-02 14:48:48 -0500 Report

I agree with JP. Glyburide is a very potent drug and will cause the problems you say. It happened to me so my dose got cut in half. It was OK for a while and slowly the lows started creeping back so I came off it since I was only taking 1.25mg per day. When on this medication you need to pay attention to what you eat and when you eat. You really need to be on a regular schedule, never skip meals, don't suddenly cut the carbs you eat, don't exercise more than normal. If you want to cut carbs, meals or work out more then you need to talk to the doctor about a dose change or switching to a drug that wont stimulate insulin production 24 hours a day regardless of if you need it.

JP - 14811
JP - 14811 2008-06-29 09:57:25 -0500 Report

I would recommend talking to your doctor. Maybe you need a smaller dose of glyburide or a different medication all together.

First step - call the doctor!

*Judy (JP)

Next Discussion: Stevia »